# SDR FDEA202204211118

- Difficulty date: April 21, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 70,018 hours, 25,333 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Crossbeam
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING KRUEGER FLAP SUPPORT STRUCTURE FRONT CROSSBEAM DEFORMED REPLACED THE CROSSBEAM WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001, PAGE.2
